# SDR 95FDEA00235

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corrosion
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK BS 870 RBL 25 WL 208 OUT OF LIMITS PER SRM 51-10-01 1 INCH BY 1 INCH BY .035 ORIGINAL THICKNESS .090.  REMOVED AND REPLACED SEAT TRACK BS 870-960 RBL 25 WL 208, EXISTING FACTORY SPLICE BS 870-960 RBL 25 WL 208.
